Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 37, NWS Goodland, KS

April 23, 2015Kit Carson County, Yuma County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at Apr 23, 2015, 4:48 PM MDT for Kit Carson County, Yuma County, Colorado. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2015, 4:48 PM MDT (22:48 UTC)
Expired
Apr 23, 2015, 5:45 PM MDT
In force
57 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kit Carson County, CO, Yuma County, CO

The radar

The Goodland radar (KGLD), 49 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2416 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

081 
WUUS53 KGLD 232248
SVRGLD
COC063-125-232345-
/O.NEW.KGLD.SV.W.0037.150423T2248Z-150423T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
448 PM MDT THU APR 23 2015

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN YUMA COUNTY IN NORTHEASTERN COLORADO...
  NORTHEASTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 545 PM MDT

* AT 448 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES NORTH OF
  BURLINGTON...MOVING NORTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HALE AND BONNY RESERVOIR. 

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 198 AND 213.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3973 10218 3967 10205 3950 10205 3947 10218
      3943 10230 3951 10244
TIME...MOT...LOC 2248Z 217DEG 8KT 3952 10227 

HAIL...1.00IN
WIND...60MPH
 
$$

LUNDQUIST
4 follow-up statements
135 
WWUS53 KGLD 232302
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
502 PM MDT THU APR 23 2015

COC063-125-232345-
/O.CON.KGLD.SV.W.0037.000000T0000Z-150423T2345Z/
YUMA CO-KIT CARSON CO-
502 PM MDT THU APR 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTHEASTERN YUMA AND NORTHEASTERN KIT CARSON COUNTIES...

AT 502 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES NORTH OF
BURLINGTON...MOVING NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HALE AND BONNY RESERVOIR. 

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 200 AND 213.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3973 10218 3967 10205 3950 10205 3946 10230
      3954 10240
TIME...MOT...LOC 2302Z 225DEG 11KT 3953 10226 

HAIL...1.25IN
WIND...60MPH
 
$$

LUNDQUIST
892 
WWUS53 KGLD 232313
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
513 PM MDT THU APR 23 2015

COC063-125-232345-
/O.CON.KGLD.SV.W.0037.000000T0000Z-150423T2345Z/
YUMA CO-KIT CARSON CO-
513 PM MDT THU APR 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTHEASTERN YUMA AND NORTHEASTERN KIT CARSON COUNTIES...

AT 513 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 18 MILES NORTH OF
BURLINGTON...MOVING NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HALE AND BONNY RESERVOIR. 

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 201 AND 213.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3973 10218 3967 10205 3950 10205 3948 10228
      3957 10235
TIME...MOT...LOC 2313Z 224DEG 15KT 3957 10221 

HAIL...1.00IN
WIND...60MPH
 
$$

LUNDQUIST
325 
WWUS53 KGLD 232323
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
523 PM MDT THU APR 23 2015

COC063-125-232345-
/O.CON.KGLD.SV.W.0037.000000T0000Z-150423T2345Z/
YUMA CO-KIT CARSON CO-
523 PM MDT THU APR 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTHEASTERN YUMA AND NORTHEASTERN KIT CARSON COUNTIES...

AT 522 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES NORTHWEST
OF KANORADO...MOVING NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HALE AND BONNY RESERVOIR. 

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 201 AND 211.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3971 10214 3967 10205 3950 10205 3948 10228
      3960 10230
TIME...MOT...LOC 2322Z 233DEG 11KT 3956 10218 

HAIL...1.00IN
WIND...60MPH
 
$$

LUNDQUIST
333 
WWUS53 KGLD 232340
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
540 PM MDT THU APR 23 2015

COC063-125-232350-
/O.EXP.KGLD.SV.W.0037.000000T0000Z-150423T2345Z/
YUMA CO-KIT CARSON CO-
540 PM MDT THU APR 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YUMA AND
NORTHEASTERN KIT CARSON COUNTIES WILL EXPIRE AT 545 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3971 10214 3967 10205 3950 10205 3948 10228
      3960 10230
TIME...MOT...LOC 2338Z 217DEG 8KT 3956 10218 

$$

LUNDQUIST

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 3:10 PM MDT, 1 hour 38 minutes earlier.

Area forecast discussion, Apr 23, 3:10 PM MDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
310 PM MDT THU APR 23 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 112 PM MDT THU APR 23 2015

LOW CLOUDS THAT WERE PRESENT ACROSS THE AREA DURING THE MORNING
HOURS CONTINUED TO LINGER FOR SOME LOCATIONS ACROSS THE TRI STATE
AREA IN THE EARLY AFTERNOON ON VISIBLE SATELLITE IMAGERY...HOWEVER
MOST LOCATIONS WERE UNDER PARTLY TO MOSTLY CLEAR SKIES.  RAP 500 MB
ANALYSIS AND WATER VAPOR IMAGERY SHOWED A SHORTWAVE TROUGH ACROSS
THE CENTRAL HIGH PLAINS REGION...HOWEVER A LONGWAVE TROUGH ACROSS
THE GREAT BASIN REGION WAS MOVING EASTWARD INTO THE CENTRAL HIGH
PLAINS.

THE ADVANCING TROUGH WILL BRING SOME POCKETS OF HIGHER POTENTIAL
VORTICITY VALUES ACROSS THE TRI STATE AREA LATER THIS AFTERNOON AND
TONIGHT...WHICH WILL HELP DESTABILIZE THE ATMOSPHERE AND CAUSE
STORMS TO DEVELOP.  A SURFACE STATIONARY BOUNDARY TO THE WEST ALONG
THE COLORADO FRONT RANGE WILL ALSO PROVIDE THE NEEDED PUSH AT THE
SURFACE TO GET STORMS GOING.  MOST MODEL GUIDANCE HAS INITIATION
OCCURRING SOMETIME BETWEEN 21 AND 00Z IN EASTERN COLORADO WITH
STORMS GETTING GOING BY 00Z.  PROFILE CAPE BETWEEN 1000 AND 1500
J/KG AND BULK SHEAR BETWEEN 30 AND 35 KTS MAY BE ENOUGH TO CAUSE
SOME STORMS TO PRODUCE LARGE HAIL...AND DRY MID LEVELS IN MODEL
SOUNDINGS WITH DCAPE BETWEEN 800 AND 1000 J/KG COULD RESULT IN
DAMAGING WINDS GUSTS.  THE SHEAR VALUES DIMINISH OVERNIGHT...BUT
CAPE WILL STILL BE PRESENT OVERNIGHT AS STORMS MOVE EASTWARD.
THEREFORE...EXPECTING STORMS TO CONTINUE OVERNIGHT FOR SOME
LOCATIONS.

THE SURFACE STATIONARY FRONTAL BOUNDARY WILL REMAIN DRAPED ACROSS
THE TRI STATE AREA OVERNIGHT...WHICH WILL BRING SOUTHEAST WINDS AT
THE SURFACE AND INCREASED RELATIVE HUMIDITIES OVERNIGHT.  AS A
RESULT...FOG WILL DEVELOP AND CLOUD COVER WILL REMAIN INCREASED
OVERNIGHT.  EXPECTING LOW TEMPERATURES TO BE SLIGHTLY WARMER AS A
RESULT OF THE BLANKETING CLOUD COVER IN THE UPPER 40S.

FOG AND LOWER CLOUDS WILL BEGIN TO DIMINISH TOWARD THE EARLY TO MID
MORNING HOURS...BUT CLOUDS WILL RETURN DURING THE EARLY AFTERNOON AS
A SURFACE WARM FRONT APPROACHES THE TRI STATE AREA.  RAIN SHOWERS
AND THUNDERSTORMS WILL DEVELOP IN THE LATE MORNING TO EARLY
AFTERNOON HOURS...MAINLY EAST OF HIGHWAY 83.  CAPE VALUES AROUND
1000 J/KG AND BULK SHEAR BETWEEN 35 AND 40 KTS WILL BRING SOME
SEVERE POTENTIAL WITH LARGE HAIL AND DAMAGING WINDS...ALTHOUGH THE
MAIN ATMOSPHERIC DYNAMICS ARE WELL EAST OF OUR FORECAST AREA.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 241 PM MDT THU APR 23 2015

THE UPPER TROUGH AND SURFACE LOW MOVING ACROSS THE AREA ON FRIDAY
WILL CONTINUE TO LIFT ENE AS A CLOSED LOW FRIDAY NIGHT WITH WEAK
SHORT WAVE RIDGING ALOFT OVER THE CENTRAL HIGH PLAINS ON SATURDAY.
SATURDAY LOOKS MOSTLY DRY BETWEEN SYSTEMS WITH THE NEXT LOW
PRESSURE CENTER DIVING INTO THE SOUTHWEST U.S. SOUTH OF THE
4-CORNERS REGION DURING BY SUNDAY MORNING. THE LOW ALOFT MOVES
INTO THE WEST TEXAS PANHANDLE REGION BY MONDAY MORNING...MOVING
SLOWLY INTO POSITION OVER EAST TEXAS AND EAST OKLAHOMA BY TUESDAY
MORNING AS THE SURFACE LOW TRACKS FURTHER SOUTH ALONG THE GULF
COAST OF TEXAS.

WITH THE MAIN LOW PRESSURE AREA ACROSS THE SOUTH CENTRAL U.S. WELL
SOUTH OF THE FORECAST AREA...THE SATURDAY NIGHT THROUGH MONDAY
NIGHT TIME FRAME WILL REMAIN UNSETTLED ACROSS THE FORECAST AREA WITH
A CHANCE OF RAIN SHOWERS AND THUNDERSTORMS...BUT EXPECT THE BULK
OF THE PRECIPITATION TO STAY OVER THE SOUTHERN PLAINS. TUESDAY
THROUGH THURSDAY SHOULD BE DRY AS THE AMPLIFYING RIDGE OVER THE
WEST COAST MOVES OVER THE ROCKIES AND HIGH PLAINS REGION.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1147 AM MDT THU APR 23 2015

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BE IN THE VICINITY OF
KGLD THIS AFTERNOON AND TONIGHT...WHICH WILL BRING GUSTY WINDS.
ONCE STORMS PASS THE VICINITY OF KGLD...LOWER FLIGHT CATEGORIES
WILL BE PRESENT DUE TO CEILING HEIGHTS AND VISIBILITY REDUCTIONS.

THUNDERSTORMS WILL DEVELOP IN THE VICINITY OF KMCK THIS
AFTERNOON...AND RAIN SHOWERS WILL DEVELOP IN THE EVENING AND
OVERNIGHT HOURS. LOWER FLIGHT CATEGORIES WILL RESULT TONIGHT DUE
TO LOW CEILINGS AND REDUCED VISIBILITIES.

BOTH TERMINALS SHOULD SEE FLIGHT CONDITIONS IMPROVE IN THE MID
MORNING HOURS.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...MK
LONG TERM...LOCKHART
AVIATION...MK
Hazardous weather outlook, Apr 23, 10:25 AM MDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1025 AM MDT THU APR 23 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241630-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1025 AM MDT THU APR 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT ACROSS THE
AREA. STORMS MAY BECOME SEVERE AND PRODUCE LARGE HAIL AND
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORMS WILL OCCUR OVER THE AREA FRIDAY AND SATURDAY DURING
THE AFTERNOON AND EVENING HOURS. ISOLATED SEVERE THUNDERSTORMS ARE
POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS...MAINLY EAST OF THE
COLORADO BORDER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Apr 23, 1:31 PM MDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
131 PM MDT THU APR 23 2015

COZ091-232015-
KIT CARSON COUNTY CO-
131 PM MDT THU APR 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIT CARSON COUNTY
UNTIL 215 PM MDT...

AT 131 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES EAST OF FLAGLER...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FLAGLER...SEIBERT AND VONA.

THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 394 AND
419.

LAT...LON 3918 10307 3936 10311 3947 10266 3921 10259
TIME...MOT...LOC 1931Z 258DEG 19KT 3929 10298

MK
Special weather statement, Apr 23, 2:25 PM MDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
225 PM MDT THU APR 23 2015

COZ091-232115-
KIT CARSON COUNTY CO-
225 PM MDT THU APR 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIT CARSON COUNTY
UNTIL 315 PM MDT...

AT 225 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTH OF VONA...OR 9 MILES NORTHEAST OF SEIBERT...MOVING
NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN KIT
CARSON COUNTY.

LAT...LON 3957 10268 3957 10248 3942 10233 3930 10279
      3943 10293
TIME...MOT...LOC 2025Z 243DEG 19KT 3939 10274

MK
Special weather statement, Apr 23, 3:36 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
336 PM MDT THU APR 23 2015

COZ091-KSZ013-232215-
KIT CARSON COUNTY CO-SHERMAN KS-
336 PM MDT THU APR 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIT CARSON AND
NORTHWESTERN SHERMAN COUNTIES UNTIL 415 PM MDT...

AT 335 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTH OF BURLINGTON...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KANORADO AND RULETON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 0 AND 11.
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 449 AND 450.
 HIGHWAY 385 BETWEEN MILE MARKERS 194 AND 206.

LAT...LON 3957 10233 3957 10218 3950 10175 3926 10186
      3942 10238
TIME...MOT...LOC 2135Z 285DEG 30KT 3949 10223

MK

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 1:31 PM MDTSpecial Weather StatementGLDKit Carson44 min
Apr 23, 2:25 PM MDTSpecial Weather StatementGLDKit Carson50 min
Apr 23, 3:40 PM MDTSevere Thunderstorm WarningGLDKit Carson50 min
Apr 23, 3:48 PM MDTTornado WarningGLDKit Carson, Yuma27 min
Apr 23, 5:51 PM MDTSpecial Weather StatementGLDYuma9 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.